TITLE

Proton pump inhibitors and vitamin B12 deficiency--any cause for alarm?

PUB. DATE
May 2008
SOURCE
Gut;May2008, Vol. 57 Issue 5, p673
SOURCE TYPE
Academic Journal
DOC. TYPE
Abstract
ABSTRACT
An abstract of the article "Long-term use of proton pump inhibitors and vitamin B12 status in elderly individuals," by W. P. J. Den Elzen, Y. Groeneveld, and W. De Ruijter is presented.
ACCESSION #
31931743

 

Related Articles

  • Proton pump inhibitors heal, but may conceal: a case of malignant gastric ulcer re-epithelised by omeprazole. Singh, Shailender; Buckley, Christopher; Lichtenstein, Steven // American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS42 

    An abstract of the article "Proton Pump Inhibitors Heal, But May Conceal: A case of Malignant Gastric Ulcer Re-Epithelised by Omeprazole," by Shailender Singh, Christopher Buckley, and Steven Lichtenstein is presented.

  • Dose escalation of proton pump inhibitor (PPI) therapy during endoscopic ablation of Barrett's esophagus (BE). Sharma, Prateek; Weston, Allan; Reker, Dean; Higbee, April; Sampliner, Richard // American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS37 

    An abstract of the article "Dose Escalation of Proton Pump Inhibitor (PPI) Therapy During Endoscopic Ablation of Barrett's Esophagus (BE)," by Prateek Sharma, Allan Weston, Dean Reker, April Higbee and Richard Sampliner is presented.

  • Utilization of proton pump inhibitors does not lead to increased incidence of colon polyps. Khurana, Vikas; Singh, Tejinder; Singhal, Rakesh; Fort, Charlton // American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS120 

    An abstract of the article "Utilization of Proton Pump Inhibitors Does Not Lead to Increased Incidence of Colon Polyps," by Vikas Khurana, Tejinder Singh, Rakesh Singhal, and Charlton Fort is presented.

  • Effect of PPI substitution on patient symptoms in a VA setting. Slehria, Sanjeev; Weston, Allan; Hall, Matthew; Higbee, April; Sharma, Prateek // American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS25 

    An abstract of the article "Effect of PPI Substitution on Patient Symptoms in a VA Setting," by Sanjeev Slehria, Allan Weston, Matthew Hall, April Higbee and Prateek Sharma is presented.

  • Cost and characteristics of intravenous proton pump inhibitor use and misuse in a tertiary care hospital. Lee, Eugene Y; Brotz, Corey; Greenwald, David // American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS54 

    An abstract of the article "Cost and Characteristics of Intravenous Proton Pump Inhibitor Use and Misuse in a Tertiary Care Hospital," by Eugene Y. Lee and colleagues is presented.

  • Proton pump inhibitors (PPI) in the treatment of peptic ulcer bleeding: a cochrane collaboration meta-analysis of randomized controlled trials (RCTS). Leontiadis, Grigoris I; McIntyre, Linda; Sharma, Virender K; Howden, Colin W // American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS49 

    An abstract of the article "Proton Pump Inhibitors (PPI) in the Treatment of Peptic Ulcer Bleeding: A Cochrane Collaboration Meta-Analysis of Randomized Controlled Trials (RCTS)," by Grigoris I. Leotiadis, Linda McIntyre, and Virender K. Sharma and Colin W. Howden is presented.

  • Satisfaction survey of patients with GERD with different proton pump inhibitor. Islam, Khondker K; Katawala, Kashyap N; Creech, Steeve; Haque, Moneera; Mobarhan, Sohrab // American Journal of Gastroenterology;Sep2003 Supplement, Vol. 98, pS6 

    An abstract of the article "Satisfaction Survey of Patients With GERD With Different Proton Pump Inhibitor," by Khondker K. Islam, Kashyap N. Katawala, Steeve Creech, Moneera Haque, and Sohrab Mobarhan is presented.

  • PPI Use and Fracture Risk. Phillips, Barbara A. // Internal Medicine Alert;6/15/2010, Vol. 32 Issue 11, p81 

    An abstract of the article "Proton pump inhibitor use, hip fracture, and change in bone mineral density in postmenopausal women: Results from the Women's Health Initiative," by SL Gray and colleagues is presented.

  • Ethinylestradiol/norelgestromin.  // Reactions Weekly;Oct2014, Vol. 1523 Issue 1, p93 

    An abstract of the article "Proton pump inhibitor-induced subacute cutaneous lupus erythematosus" by L. H. Sandholt and colleagues is presented.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics